It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I am going to be on Yasmin. currently I am taking mino for acne. But I plan on stopping this to go to yasmin. I heard alot about initial breakouts on yasmin, if I keep taking my mino(antibiotic) for the first month of yasmin, will that lessen the chance of having a really bad initial breakout??? has anyone experinced this?? any thoughts would be helpful, thanks!
I just finished my first month of Yasmin after switching from Ortho Tri Cyclen and I did experience an initial breakout and it was pretty bad for about 2 weeks. However, it could also be due to the fact that i just started using Differin at the same time I started the Yasmin so it was probably two initial breakouts combined. I also had just started taking ampicillin (antibiotic) as well. I took Yasmin about a year ago and I remember that by the end of the second month and into the third I was really clear..so hang in there!!
Ive been on Yasmin for a month now and my skin is already clearing greatly. When I get my period I usually get many sore breakouts around my chin and jawline and it was bothering me so much so I went on Yasmin. This is the first month Ive been on it and Ive had great results so far already my skin is really healthy like glowing-just hope it keeps up! My main concern though was putting on weight and I have acutally lost 6 pounds in a month (but Im also dieting- so I guess maybe that was it), but I was so worried about putting on weight, however I will monitor it closely to make sure it doesnt increase any.





All times are GMT -7. The time now is 06:07 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!